# SDR DALA2021122708059

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 70,768 hours, 26,634 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS 3L DOOR MISSING. CORRECTIVE ACTION: FND AND RESECURED 3L DOOR SLIDE LENS. CHKS OK. (2061974)
